# SDR AALA201901109011

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 55,025 hours, 22,496 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY DOOR WAS DIFFICULT TO OPEN AND CLOSE.  ADJUSTED THE DOOR IAW AMM 25-40-11, OK FOR SERVICE.
